# SDR SCNA20250507170

- Difficulty date: January 23, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER, THE FORWARD LOWER MOUNT BUSHINGS PLATING IS WORN. (120-109) - RESOLUTION: SUBMIT TO ENG,  REMOVED FORWARD LOWER MOUNT BUSHINGS AT RIGHT HAND HORIZONTAL STABILIZER IAW BOEING SERVICE BULLETIN 737-55-1074 FIG. 4 PAGE 1 TO 3. REV. 2. DATE JULY 21/2017 PART 3. PERMANENT REPAIR STEP 5.  INSPECTED THE JOINT, IAW EAR #08 RESPONSE STEP #2, PER SB 737-55-1074 REV 2: JULY 21, 2017. PART 3 - PERMANENT REPAIR, STEP 6. CORROSION NOTED.  ACCOMPLISHED FILLING THE REPORT FORM FOR AFFECTED JOINT AS PER 737-NG-FTD-55-13002, JOINT DIMENSION REPORT IAW EAR #08 RESPONSE STEP 2.  PERFORMED DAMAGE REMOVAL OF CORROSION IN THE BARE AREA AT RHS HOR. STAB. FRONT. SPAR LOWER LUG (BORE) UP TO NOMINAL SIZE DIAM: 1.326" IAW EAR #8 DATED 02/26/25 ENG RESPONSE STEP 6, 8 AND SB 737-55-1074 FIG 5.
